MathSciNet Relay Station
MathSciNet bibliographic data
MR891168 (88c:57022) 57R15 (53C21)
Moriyoshi, Hitoshi Positive scalar curvature and $K{\rm O}$-characteristic numbers. Proc. Amer. Math. Soc. 100 (1987), no. 3, 585–588.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement